I am referring to taking my Cinacalcet, my parathyroid medication. If I do not take it then I will suffer the consequences of returning lingering pain and the further enlargement of my facial bone and I do not want or like that to happen.
Then if I would to take it then I would get nausea, bitter taste in my mouth, and appetite-loss. That in itself is not good obviously and causes my life to be rather pointless because if I could not eat what else is there in my life to enjoy?
I have nothing more to really enjoy because it seems that all things had been taken away from me because even the basic functions of the body I could not enjoy anymore. There are so many things I could not enjoy or do so I cannot even imagine the frustrations because it is very very difficult to think about it.
I have nothing more else to say but it is just a difficult life that I am living right now, too much health complications, too much stresses and things to think about. Even my brother is sick and I worry that I might lose him too and it is a possibility to happen.
Now I just wanted to sleep and maybe when I wake up I will feel much better and maybe I can get inspired to digital paint again because right now I am not feeling okay yet because I just took my Cinacalcet and it is doing awful things in my gut, taste, and making me feel nauseated. I just need more prayers, it does suck to live this way, I do not like it.